Review of multidimensional systems theory, edited by N. K. Bose

Eduardo D. Sontag

Research output: Contribution to journalReview articlepeer-review

Original languageEnglish (US)
Pages (from-to)273-277
Number of pages5
JournalLinear Algebra and Its Applications
Volume87
Issue numberC
DOIs
StatePublished - Mar 1987

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this